MathSciNet Relay Station
MathSciNet bibliographic data
MR1191477 15A63 (11E88 15A66)
Ławrynowicz, Julian; Rembieliński, Jakub Erratum. Reprint of the article: "On the composition of nondegenerate quadratic forms with an arbitrary index'' [Ann. Fac. Sci. Toulouse Math. (5) 10 (1989), no. 1, 141–168]. Ann. Fac. Sci. Toulouse Math. (5) 11 (1990), no. 1, 141–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement